Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Redness, dryness around eyes. Taking benadryl, using elidel cream. Why is it?

Hello. I'm writing because I have redness and dryness, which encompass both of my eyes. The redness occurs on the skin around my eyes, and not the eye itself. I have tried everything and nothing seems to work. I haven't changed anything about my skin care routine, so I know it's not contact dermatitis. I have been taking Benadryl each night and using Elidel cream, and nothing seems to change. It actually is getting worse. Is it possible this is from my birth control pill?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Hi Dear I am Dr Bilal and I am an Ophthalmologist
Welcome to Health Care Magic
I would like to answer your question and your satisfaction is my goal .

As you have given the history of redness and dryness around your eyes , its seems as if you are suffering from ECZEMA . You have not mentioned the duration of your symptoms and did the problem start after the use of birth control pills ?? . There could be a possibility of association of your symptoms and use of birth control pill . But in my opinion you need to visit a Dermatologist for definitive diagnosis and treatment . Meanwhile you may apply 1% hydro-cortisone cream over the affected area twice daily for 05 days .

Wish you a very speedy relief from these annoying symptoms .
Good Luck
Best regards .
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor